Alert archive / Michigan / Wind Advisories in 2013
Wind Advisory 5, NWS Northern Indiana
NWS Northern Indiana issued this wind advisory at Apr 19, 2013, 4:22 AM EDT for 4 counties in Michigan. It took effect at Apr 19, 2013, 8:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2013, 4:22 AM EDT (08:22 UTC)
- In effect from
- Apr 19, 2013, 8:00 AM EDT
- Expired
- Apr 19, 2013, 8:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Northern Indiana
Counties Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI
The radar
The Northern Indiana radar (KIWX), 70 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 8.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
403 WWUS73 KIWX 190822 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 422 AM EDT FRI APR 19 2013 ...STRONG WINDS EXPECTED TODAY... .STRONG WINDS ARE EXPECTED TO DEVELOP OVER SOUTHERN LOWER MICHIGAN TODAY AS A DEEP LOW PRESSURE SYSTEM MOVES ACROSS THE NORTHERN GREAT LAKES. WEST-SOUTHWEST WINDS ARE EXPECTED TO BE AROUND 30 MPH WITH GUSTS UP TO 50 MPH LATE THIS MORNING AND INTO THE AFTERNOON. WINDS WILL DIMINISH THIS EVENING AS THE LOW PRESSURE AREA MOVES INTO QUEBEC. MIZ077>081-191630- /O.NEW.KIWX.WI.Y.0005.130419T1200Z-130420T0000Z/ BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE- INCLUDING THE CITIES OF...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS... THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...BRONSON... HILLSDALE...LITCHFIELD...JONESVILLE 422 AM EDT FRI APR 19 2013 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING. HAZARDOUS WEATHER... * SUSTAINED WINDS WILL INCREASE TO AROUND 30 MPH WITH GUSTS INCREASING TO AROUND 45 MPH. IMPACTS... * DRIVING HIGH PROFILE VEHICLES WILL BECOME DIFFICULT AT TIMES. * SCATTERED TREE AND UTILITY LINE DAMAGE IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
846 WWUS73 KIWX 191700 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 100 PM EDT FRI APR 19 2013 ...STRONG WINDS EXPECTED THROUGH EARLY EVENING... .GUSTY WEST TO SOUTHWEST WINDS WILL CONTINUE THIS AFTERNOON IN THE WAKE OF A COLD FRONT THAT TRACKED ACROSS THE AREA LAST NIGHT. WIND GUSTS WILL BEGIN TO DIMINISH THIS EVENING. MIZ077>081-200000- /O.CON.KIWX.WI.Y.0005.000000T0000Z-130420T0000Z/ BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE- INCLUDING THE CITIES OF...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS... THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...BRONSON... HILLSDALE...LITCHFIELD...JONESVILLE 100 PM EDT FRI APR 19 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... HAZARDOUS WEATHER... * SUSTAINED WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH. IMPACTS... * DRIVING HIGH PROFILE VEHICLES WILL BECOME DIFFICULT AT TIMES. * SCATTERED TREE AND UTILITY LINE DAMAGE IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
150 WWUS73 KIWX 191852 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 252 PM EDT FRI APR 19 2013 ...STRONG WINDS TO CONTINUE INTO EARLY EVENING... .GUSTY WEST TO SOUTHWEST WINDS WILL CONTINUE LATE THIS AFTERNOON IN THE WAKE OF A COLD FRONT THAT TRACKED ACROSS THE AREA LAST NIGHT. WIND GUSTS WILL BEGIN TO DIMINISH THIS EVENING. MIZ077>081-200000- /O.CON.KIWX.WI.Y.0005.000000T0000Z-130420T0000Z/ BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE- INCLUDING THE CITIES OF...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS... THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...BRONSON... HILLSDALE...LITCHFIELD...JONESVILLE 252 PM EDT FRI APR 19 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... HAZARDOUS WEATHER... * SUSTAINED WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH. IMPACTS... * DRIVING HIGH PROFILE VEHICLES WILL BECOME DIFFICULT AT TIMES. * SCATTERED TREE AND UTILITY LINE DAMAGE IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
448 WWUS73 KIWX 200007 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 807 PM EDT FRI APR 19 2013 MIZ077>081-200115- /O.EXP.KIWX.WI.Y.0005.000000T0000Z-130420T0000Z/ BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE- INCLUDING THE CITIES OF...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS... THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...BRONSON... HILLSDALE...LITCHFIELD...JONESVILLE 807 PM EDT FRI APR 19 2013 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS WILL CONTINUE TO GRADUALLY DIMINISH TO BETWEEN 10 AND 15 MPH OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS NORTHERN INDIANA OR VISIT WEATHER.GOV/IWX FOR MORE INFORMATION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Apr 19, 1:40 AM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, Apr 19, 1:40 AM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
140 AM EDT FRI APR 19 2013
.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 439 PM EDT THU APR 18 2013
OUTFLOW ASSOCIATED WITH LEAD CONVECTION HAS SLOWED ACROSS EXTREME
SOUTHEAST PORTIONS OF THE FORECAST AREA...ALTHOUGH HAS MADE MORE
SUBSTANTIAL SOUTHWARD PROGRESS INTO CENTRAL INDIANA. RAIN COOLED AIR
IN LARGER STRATIFORM/EMBEDDED CONVECTION AREA BEHIND LEADING EDGE
HAS RESULTED IN SOME SUBSTANTIAL CIN FOR LOWER BASED PARCELS ACROSS
MUCH OF THE AREA. A POTENT UPPER JET STREAK WILL CONTINUE TO LIFT
NORTHEAST INTO THE MID MS RIVER VALLEY THIS EVENING. MAGNITUDE OF
LOWER BASED INSTABILITY WILL BE LIMITED BY EFFECTS OF EARLIER
CONVECTION WITH BETTER CHANCE OF MORE VIGOROUS CONVECTION POSSIBLY
CLIPPING FAR SOUTHEAST PORTIONS OF THE AREA LATER THIS EVENING.
STILL EXPECTING FOCUS FOR SFC BASED CONVECTION TO REMAIN
SOUTH AND EAST OF THE LOCAL AREA MAY LIMIT SEVERE THREAT ACROSS
SOUTHEAST PORTIONS OF THE AREA. HOWEVER...CANNOT COMPLETELY RULE
OUT SOME SEVERE THREAT ACROSS FAR SOUTHEAST...ESPECIALLY IN THE
FORM OF ISOLATED DAMAGING WIND GUSTS.
OF GREATER CONCERN TONIGHT WILL BE POTENTIAL FOR VERY HEAVY RAINFALL
PARTICULARLY EAST HALF...WITH SOUTH CENTRAL AREAS LOOKING TO BE
INLINE FOR THE HIGHEST AMOUNTS. AFOREMENTIONED UPPER JET STREAK WILL
PRODUCE STRONG UPPER LEVEL DIVERGENCE FIELDS WITH PRONOUNCED
THICKNESS DIFFLUENCE/HEAVY RAIN SIGNATURE SHOWING UP IN BOTH 12Z
NAM/GFS GUIDANCE. AXIS OF UNSEASONABLY MOIST AIR (1.5 PWATS FROM 12Z
ILK SOUNDING) NOW RESIDES OVER THE LOCAL AREA AND INCREASING UPPER
SUPPORT ALONG WITH STRONG FRONTAL CIRCULATION WILL SUPPORT HEFTY
RAINFALL AMOUNTS TONIGHT. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3
INCHES ARE POSSIBLE...WITH LOCALIZED HIGHER AMOUNTS POSSIBLE
PARTICULARLY SOUTH CENTRAL AREAS. WHILE LESSER STORM TOTAL AMOUNTS
NOW APPEAR LIKELY IN THE FAR NORTHWEST AND EXTREME SOUTHEAST...HAVE
OPTED TO KEEP FLOOD WATCH GOING FOR ENTIRE FORECAST AREA AS
SATURATED SOILS FROM RECENT HEAVY RAINFALL WILL EXACERBATE FLOOD
CONCERNS TONIGHT.
STRONG COLD AIR ADVECTION TO AFFECT THE AREA TOMORROW WITH
TEMPERATURES RETURNING TO WELL BELOW SEASONABLE NORMALS FROM MID 40S
TO LOWER 50S. UNSETTLED PATTERN TO CONTINUE TOMORROW WITH UPPER LOW
CENTER MOVING ACROSS GREAT LAKES AND STEEP LOW LEVEL LAPSE RATES
SUPPORTING AT LEAST SCT SHRA. HAVE MAINTAINED CHANCE RAIN/SNOW
SHOWERS FAR NORTHWEST WHERE MAGNITUDE OF COLD AIR ALOFT MAY
SUPPORT SOME SNOW SHOWERS.
&&
.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 439 PM EDT THU APR 18 2013
FRIDAY NIGHT THROUGH NEXT THURSDAY...A POST FRONTAL TROF WITH UPPER
LEVEL SUPPORT WILL MOVE ACROSS THE AREA FRIDAY NIGHT. KEPT A CHANCE
FOR LIGHT SNOW AS 850 MB TEMPS FALL FROM -5C TO AROUND -9C GIVEN
LIMITED ISENTROPIC LIFT AND LIMITED MOISTURE. THE REST OF THE
WEEKEND WILL BE DRY AS HIGH PRESSURE MOVES OVER THE AREA. CUT LOWS A
COUPLE OF DEGREES SATURDAY NIGHT AS THE SFC HIGH MOVES OVER THE
AREA. A SHALLOW BUT SHARP RADIATION INVERSION SHOULD ALLOW LOWS TO
DROP TO AROUND 30 MOST AREAS...WITH UPPER 20S NORTHEAST WHERE RETURN
FLOW WILL BE LAST TO SET UP. TEMPERATURES SHOULD RECOVER ON THE BACK
SIDE OF THE HIGH PRESSURE AREA SUNDAY AS RETURN FLOW CONTINUES.
FAVORED THE ECMWF WHICH WAS SHOWING A CONSISTENTLY SLOWER SOLUTION
WITH THE SOUTHWEST DOME OF THE COLDER AIR STILL OVER THE AREA SUNDAY
MORNING. OTHERWISE...ANOTHER IN THE SERIES OF UPPER LEVEL SYSTEM
WILL DROP SOUTHEAST OUT OF CANADA AS THE LONG WAVE TROF DEEPENS OVER
THE AREA. KEPT A CHANCE FOR THUNDER TUESDAY AND TUESDAY NIGHT. STILL
SOME UNCERTAINTY ON THE TIMING AND TRACK OF THE SFC LOW AND THE
LOCATION OF THE WARM SECTOR. HIGHS WEDNESDAY COULD BE MUCH WARMER IF
A SLOWER SOLUTION VERIFIES.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 140 AM EDT FRI APR 19 2013
SURFACE COLD FRONT IS CURRENTLY APPROACHING KFWA WITH A WIDE SWATH
OF MODERATE TO HEAVY RAIN ALONG/BEHIND IT BEING SUPPORTED BY
STRONG UPPER LEVEL DYNAMICS. HOWEVER...DRY AIR ADVECTION WILL
SOON BRING AN END TO PRECIP AT KSBN DURING THE NEXT FEW HOURS AND
KFWA BY 12Z. A BRIEF PERIOD OF VFR CONDITIONS IS POSSIBLE LATER
THIS MORNING BEFORE COLD AIR ADVECTION INCREASES AND BOUNDARY
LAYER DESTABILIZATION OCCURS. THIS WILL BRING SCATTERED SHOWERS
AND MVFR CIGS TO THE AREA FOR MUCH OF THE DAY. DEEP MIXING AND A
TIGHT PRESSURE GRADIENT WILL ALSO SUPPORT GUSTY WSW WINDS THIS
AFTERNOON.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLOOD WATCH UNTIL 11 AM EDT /10 AM CDT/ THIS MORNING FOR
INZ003>009-012>018-020-022>027-032>034.
MI...FLOOD WATCH UNTIL 11 AM EDT THIS MORNING FOR MIZ077>081.
OH...FLOOD WATCH UNTIL 11 AM EDT THIS MORNING FOR OHZ001-002-004-005-
015-016-024-025.
LM...GALE WARNING UNTIL 2 AM EDT SATURDAY FOR LMZ043-046.
&&
SHORT TERM...MARSILI
LONG TERM...SKIPPER
AVIATION...AGDHazardous weather outlook, Apr 18, 8:16 PM EDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 816 PM EDT THU APR 18 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-200030- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 816 PM EDT THU APR 18 2013 /716 PM CDT THU APR 18 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT PERIODS OF HEAVY RAIN WITH POSSIBLE EMBEDDED THUNDERSTORMS WILL CONTINUE OVERNIGHT. PONDING OF WATER ON ROADS...SMALL STREAMS AND CREEKS...AND OTHER LOW LYING AREAS WILL PERSIST. A FLOOD WATCH REMAINS IN EFFECT OVERNIGHT...AS ADDITIONAL FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIND GUSTS TO 40 MPH ARE POSSIBLE FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF ANY FLOODING AND MEASURED STORM TOTAL RAINFALL OF TWO INCHES OR MORE ARE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-200030- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 816 PM EDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT A GALE WARNING REMAINS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A GALE WARNING REMAINS IN EFFECT THROUGH LATE FRIDAY NIGHT. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR LATE FRIDAY NIGHT THROUGH MIDDAY SATURDAY. THUNDERSTORMS ARE POSSIBLE TUESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Apr 18, 11:01 PM EDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1101 PM EDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM FLOOD MARION 40.56N 85.66W
04/18/2013 GRANT IN EMERGENCY MNGR
SOME COUNTY ROADS IMPASSABLE DUE TO HIGH WATER
&&Local storm report, Apr 18, 11:05 PM EDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1105 PM EDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM HEAVY RAIN BENTON HARBOR 42.12N 86.45W
04/18/2013 M2.90 INCH BERRIEN MI TRAINED SPOTTER
RAINFALL SINCE 10 PM WED.
&&Local storm report, Apr 18, 11:53 PM EDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1153 PM EDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HEAVY RAIN 2 E WARSAW 41.24N 85.80W
04/18/2013 M2.43 INCH KOSCIUSKO IN NWS EMPLOYEE
STORM TOTAL SINCE WEDNESDAY EVENING.
&&Local storm report, Apr 19, 12:14 AM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1214 AM EDT FRI APR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM FLOOD E ROLL 40.55N 85.39W
04/18/2013 BLACKFORD IN TRAINED SPOTTER
FLOODING 2 NORTH OF INTERSECTION OF HWY 3 AND SR 18
&&
KGLocal storm report, Apr 19, 12:18 AM EDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1218 AM EDT FRI APR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN MEXICO 40.82N 86.12W
04/19/2013 M2.18 INCH MIAMI IN AMATEUR RADIO
24HR TOTAL RAINFALL ENDING AT MIDNIGHT
&&The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 12:38 AM EDT | River Flood Warning | IWX | Branch, Saint Joseph | 12 days |
| Apr 19, 11:00 AM EDT | River Flood Warning | IWX | Cass, Saint Joseph | 48 hr |
Nearby
Wind Advisories in Michigan, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.